# SDR MALA100035

- Difficulty date: March 6, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 24,840 hours, 27,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK 20 LN FAILED THE OPS TEST OF EMERGENCY LIGHT SYS. JOBCARD 335003. REPLACED BATTERY PACK 20LN WITH SERVICEABLE UNIT IAW AMM 33-50-10. OPS CHECKS GOOD.
